# SDR SWIA202159177

- Difficulty date: April 10, 2021
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N800SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15060
- Aircraft time: 36,832 hours, 23,127 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Bs 913-927 S27
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*FUSELAGE EXTERNAL SKIN AND FASTENERS ARE CHAFED IN AREA ENCLOSED BY WING TO BODY FAIRING AT FS913 TO FS927 AND STGR 27.     (C-CHECK RO 6/22/2021)    BLENDED AND REMOVED DAMAGE FROM FUSELAGE EXTERNAL SKIN FS913 - FS927 STR 27. REF CRJ900 SRM 51-12-00-001-001-A01. FOUND TO BE OUT OF LIMITS. SUBMITTED TO ENGINEERING AND PER REO 670-53-00-290 REV D DATED 2015-09-10 FOUND TO BE WITHIN LIMITS. NO LEAKS NOTED.
